# SDR UPS202924

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER CHORD AND STRAP AT STATION 351.2 BETWEEN STRINGERS 26L AND 25L.  MAINTENANCE TRIMMED OUT FAIL SAFE CHORD FOR ACCESS, BLENDED OUT CORROSION, FREEZE PLUG DISCREPANT HOLES.  FABRICATED NESTING REPAIR ANGLES, FILLER, AND TAPERED SHIMS AND INSTALL REPAIR PARTS.  WORK IAW UPS EO B727-5310-6860A.
